Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Equivalent conditions for decomposable operators

Author: Ridgley Lange
Journal: Proc. Amer. Math. Soc. 82 (1981), 401-406
MSC: Primary 47B40
MathSciNet review: 612729
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Several new characterizations of an arbitrary decomposable operator on Banach space are given; for example, one of these is in terms of spectral conditions on an arbitrary invariant subspace, while another uses the spectral manifold $ {X_T}({G^ - })$ (rather than $ {X_T}(F)$). From these results a short proof of Frunza's duality theorem is derived. Finally we give sufficient conditions that the predual of a decomposable operator is of the same class.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B40

Retrieve articles in all journals with MSC: 47B40

Additional Information

Keywords: Decomposable operator, spectral maximal space
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society